# SDR AALA201802059033

- Difficulty date: February 4, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 32,578 hours, 11,511 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5361081200000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FOWARD GALLEY FLOORBOARD 221DF.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE FLOORBOARD IAW AMM 53-12-12, AND PERFORMED SATISFACTORY OPS CHECK.
